A new decision support model in multi-criteria decision making with intuitionistic fuzzy sets based on risk preferences and criteria reduction
J Liu,
Liu S-F,
P Liu,
Zhou X-Z and
B Zhao
Additional contact information
J Liu: 1] Nanjing University of Aeronautics and Astronautics, Nanjing, China[2] The Pennsylvania State University, University Park, USA
Liu S-F: Nanjing University of Aeronautics and Astronautics, Nanjing, China
P Liu: The Pennsylvania State University, University Park, USA
Zhou X-Z: Nanjing University, Nanjing, China
B Zhao: The Pennsylvania State University, University Park, USA
Authors registered in the RePEc Author Service: John Liu ()
Journal of the Operational Research Society, 2013, vol. 64, issue 8, 1205-1220
Abstract:
In this paper, we propose a new model for decision support to address the ‘large decision table’ (eg, many criteria) challenge in intuitionistic fuzzy sets (IFSs) multi-criteria decision-making (MCDM) problems. This new model involves risk preferences of decision makers (DMs) based on the prospect theory and criteria reduction. First, we build three relationship models based on different types of DMs’ risk preferences. By building different discernibility matrices according to relationship models, we find useful criteria for IFS MCDM problems. Second, we propose a technique to obtain weights through discernibility matrix. Third, we also propose a new method to rank and select the most desirable choice(s) according to weighted combinatorial advantage values of alternatives. Finally, we use a realistic voting example to demonstrate the practicality and effectiveness of the proposed method and construct a new decision support model for IFS MCDM problems.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.palgrave-journals.com/jors/journal/v64/n8/pdf/jors2012180a.pdf Link to full text PDF (application/pdf)
http://www.palgrave-journals.com/jors/journal/v64/n8/full/jors2012180a.html Link to full text HTML (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pal:jorsoc:v:64:y:2013:i:8:p:1205-1220
Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/41274
Access Statistics for this article
Journal of the Operational Research Society is currently edited by Tom Archibald and Jonathan Crook
More articles in Journal of the Operational Research Society from Palgrave Macmillan, The OR Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().